# SDR SWAA2023070656285

- Difficulty date: June 5, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 52,678 hours, 31,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE BTW STA 685 TO STA 706 AND RBL 24.75 AT PASSENGER CABIN 2023-377867<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112820025; DUE DATE: 01-FEB-24.;[02] REPLACED ANGLE FLOOR STRUCTURE BTW STA 685 TO STA 706 AND RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 273A9110; SHEET 6; REV: A SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED ANGLE FLOOR STRUCTURE BTW STA 685 TO STA 706 AND RBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 273A9110; SHEET 6; REV: A  SEE INDIVIDUAL SIGN OFF BELOW CERTIFIED AS RII
